Anonymous
Anonymous asked in HealthDiseases & ConditionsCancer · 1 month ago

Am I cursed/Possessed?

Im a teenager, and for the last 6 months ive felt really sick. I get horrible head aches, my chest hurts, its hard to breathe, my back is ****** killing me, and my right peck/arm is smaller and weaker than my left. Personally I think its cancer or pneumonia or something, but my doctor ran some blood test and told me it was neither of those. The pain is unbearable, its getting difficult to sleep and wake up in the morning. Going to school is even worse, my anxiety has gotten so much worse. My sickness is only getting worse and I actually feel like im going to die soon. I beg my parents every day to take me back to the hospital for further examination but they say to stop asking, and they some times get really pissed off. In the morning when my eyes are dark because im so tired I notice my parents eyes go dark to. Almost like there brainwashed or some ****. When I get high on drugs it seems like people treat me different. I also notice that my eyes are kinda yellow and my corneas are black and deep. Like snake eyes. I dated this girl a while back who I had a ugly brake up with and on her snap chat story she had a satanic bible. I asked some of her friends and they said it was just a joke and she doesn't actually believe in it or read it. But still is there any way she ruined my life by cursing me or giving my soul to demons?

If you read this please respond im desperate for help.

6 Answers

Relevance
  • Anonymous
    3 weeks ago

    Go see another doctor and get a second opinion.

  • 1 month ago

    You are not cursed, but it does sound like you are very sick. If your parents refuse to take you to a doctor (who doesn't just blow off your concerns), that is neglect. Talk to your guidance counselor at school.

  • helene
    Lv 7
    1 month ago

    You need to get off the drugs. If you believe in demons (and it just so happens that I do), drugs are an invitation for the demon to enter.

    You are hallucinating. If it's still happening a month after you stop the drugs, you need to be tested for schizophrenia.

  • Anonymous
    1 month ago

    < ugly brake up >

    ugly break up

  • How do you think about the answers? You can sign in to vote the answer.
  • 1 month ago

    Whatever you are taking to get high is probably affecting your ability to think rationally, and is affecting your health as well.

    Stop.

  • Jill
    Lv 7
    1 month ago

    No you're not. https://www.mhanational.org/get-involved/contact-u...   ......call 1-800-273-TALK (8255) to reach a 24-hour crisis center, or text MHA to 741741 at the Crisis Text Line.

Still have questions? Get your answers by asking now.